# SDR AALA202509222729

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N301UC
- Make and model: Boeing 737-8
- Aircraft serial: 44509
- Aircraft time: 2,156 hours, 800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS NOT ARMED LIGHT BULB BURNT OUT. MAINTENANCE RELAMPED.
